# SDR VNAA202406040013

- Difficulty date: June 4, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N578NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15381
- Aircraft time: 19,310 hours, 17,180 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670319963
- Condition: Corroded
- Location: Bs 319-649 S17r
- Part time: 19,310 hours, 17,180 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOCATED ON GALLEY SERVICE DOOR SURROUND LOWER STRUCTURE BETWEEN FS319-FS349 STRINGER 17R. REPLACED LOWER SERVICE DOOR SILL STRUCTURE P/N SH670-31996-3. INSTALLED RIVETS PER IAW CRJ 900 SRM 51-42-06-001-001-A01. INSTALLED FASTENERS IAW CRJ 900 SRM 51-42-06-001-001-A01.
